MathSciNet Relay Station
MathSciNet bibliographic data
MR1106295 35J65 (35B05)
Adimurthi; Yadava, S. L. Existence and nonexistence of positive radial solutions of Neumann problems with critical Sobolev exponents. Arch. Rational Mech. Anal. 115 (1991), no. 3, 275–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement